The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 81 NO.1 / (1993))
Bounded Degree of Weakly Algebraic Topological Lie Algebras
Bienvenido Cuartero, Jose E. Gale, Angel Rodriguez Palacios, Arkadii M. Slinko,
Pages. 129-139
Abstract We prove in this paper that a weakly algebraic Lie algebra $A$ which
is also a topological Baire algebra over a complete non-discrete
valuated field $K$ must be in fact algebraic of bounded degree.
Similar results are also proven for $p$-algebraic restricted Lie
$p$-algebras, and for algebraic non-associative algebras.
Contents 0. Introduction
1. Formulations of the main results
2. Weakly algebraic and algebraic operators
3. Weakly linearly dependent sequences of continuous functions
4. Continuous operators on Baire spaces and topological representations of Baire algebras
5. Applications to Jordan algebras
6. Arbitrary nonassociative algebras
Key words
Mathmatical Subject Classification